# SDR UALA2012072704077

- Difficulty date: July 24, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,673 hours, 15,554 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS DROPPED AT SEATS 25DEF.  REPACKED MASKS PER MM, CHECKED CONTAINER PER MT35-003.
